# SDR AALA20041192

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS AT SEAT 7D INOPERATIVE.  FOUND OPEN WIRE TO EMERGENCY SEAT HARNESS.  REPAIRED WIRE FOR EMERGENCY EXIT LIGHTS AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
